MAUDE Adverse Event Report: TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE

TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE
Model Number SYR, KGR 1.0CC 29G 100CT1/2" 8/CS
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Syringes were returned - product evaluation in-process.Complaint was forwarded to supplier quality and internal evaluation was performed by the manufacturer using syringes from the same lot.No abnormalities observed with retention samples.Most likely underlying root cause: mlc-028: there was not enough information to determine the mlurc.Note: manufacturer contacted customer in a follow-up call on (b)(6) 2023 to ensure that the initial concern was resolved - able to establish contact with customer who stated the initial issue has been resolved.
 
Event or Problem Description
Consumer reported complaint for the trueplus single-use insulin syringes; complaint was initially reported via e-mail and customer had been contacted by telephone.Customer reported that 6-8 of the 29g syringes had been missing the plunger cap and that one had been missing the needle tip cover.The package had not been open or damaged when received by the customer.Customer has been using the product out of this package for about one month.The customer feels well and did not report any symptoms.The customer is not claiming to be injured using the syringes and no medical intervention associated with the use of the product was reported.
 
Additional Manufacturer Narrative
Sections with additional information as of 22-mar-2023: h3: was the device evaluated by the manufacturer.H6: updated fda¿s type, findings and conclusions codes.H10: syringes were returned for evaluation.Returned product was forwarded to supplier quality and internal evaluation was performed by the manufacturer.No abnormalities observed on returned products.Most likely underlying root cause: mlc-028: there was not enough information to determine the mlurc.

Brand Name
SYRINGES
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key16386526
Report Number1000113657-2023-00082
Device Sequence Number14879436
Product Code FMF
UDI-Device Identifier00041260385063
UDI-Public(01)00041260385063
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K993017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/14/2024
Device Model NumberSYR, KGR 1.0CC 29G 100CT1/2" 8/CS
Device Lot NumberNP21335
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2023
Is the Reporter a Health Professional? No
Distributor Facility Aware Date01/23/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2023
Supplement Date Received by Manufacturer02/27/2023
Initial Report FDA Received Date02/16/2023
Supplement Report FDA Received Date03/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown